# SDR AUS20010849

- Difficulty date: August 6, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 65454877
- Condition: Missing
- Location: Pump Access
- Component: Fuselage Main,
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) CENTRE FUEL BOOST PUMP ACCESS DOOR MISSING.
